# SDR RRXA98414

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT, NR 4 FIRE HANDLE AND FE'S FIRE WARN LIGHT AND BELL ILLUMINATED INTERMITTENTLY.  LATER ON DESCENT ENG NR 4 SHORT CIRCUIT LIGHT ILLUMINATTED INTERMITTENTLY.  INSTALLED COMPLETE SET OF FIRE DET ELEMENT ASSY'S ON NR 4 ENG FIRE WARN BELL/LIGHT AND SHORT CIRCUIT CHECKS NORMAL.
